Reference Type | Journal (article/letter/editorial) |
---|
Title | Remarks to the palaeobiology and taphonomy of illaenid trilobites (Ordovician, Barrandian area, Czech Republic) |
---|
Journal | Journal of the Czech Geological Society |
---|
Authors | Slavíčková, J. | Author |
---|
Year | 1999 | Volume | 44 |
---|
Issue | 1-2 |
---|
Publisher | Czech Geological Society |
---|
Download URL | http://www.jgeosci.org/content/Slavickova_1999.pdf |
---|
Mindat Ref. ID | 16694016 | Long-form Identifier | mindat:1:5:16694016:9 |
---|
|
GUID | 0 |
---|
Full Reference | Slavíčková, J. (1999) Remarks to the palaeobiology and taphonomy of illaenid trilobites (Ordovician, Barrandian area, Czech Republic) Journal of the Czech Geological Society, 44 (1-2) 93-96 |
---|
Plain Text | Slavíčková, J. (1999) Remarks to the palaeobiology and taphonomy of illaenid trilobites (Ordovician, Barrandian area, Czech Republic) Journal of the Czech Geological Society, 44 (1-2) 93-96 |
---|
In | (1999) Journal of the Czech Geological Society Vol. 44 (1-2) Czech Geological Society |
---|
These are possibly similar items as determined by title/reference text matching only.